# SDR F3LA2022080800083

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 12197.0534 BEAM Y919 HAS CORROSION AROUND HOLE AT FRAME C66. CORRECTIVE ACTION: EVALUATED, REMOVED AND REPLACED FLOOR BEAM Y919 AT FR 66 IAW A320 SRM 53-00-14-283-002, 51-42-11 AND 51-75-12-911-002//END
